# SDR WX0A2023050331763

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 49,861 hours, 31,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 879367
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CAPACITY CHECK FAULTED 10WL, 11WL, 12WL BATTERY. / R & R'D LEFT EMERGENCY EXIT EPSU 10WL,11WL,12WL BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A."
